Psycho-Babble Medication Thread 781875

Shown: posts 1 to 4 of 4. This is the beginning of the thread.

 

HELP

Posted by mellymeld on September 9, 2007, at 18:51:26

I haven't posted here for a while but usually come check in here and there but right now I need help.

I was wondering if anybody else experienced issues with taking painkillers (norco) with antidepressants. I've been on wellbutrin 300xl and lexapro 20mgs for over 3 years and was relieved from my anxiety and depression from them (with the exception of that time of the month) over a year ago I got in a car accident and had extensive nerve damage and sciatic pain so I've been on norco daily since then and been okay. However in the last 11 days or so I've been feelin extremely tired, anxious, dry mouth, dehydrated and depressed. I thought it was a bug but now I'm questioning whether or not its burnout from my meds. I was wondering if anybody has experienced this after so long and if anybody has had experience with pain meds counteracting the antidepressants.

I also am on methatrexate for scleroderma that came out of remission after the accident so needless to say my body and mind have a lot going on. I'm just wondering if the way I'm feeling is from my anxiety (since it seems kinda familiar) or if I have something else going on. Obviously, I will call my dr about all of this Monday morning but in the meantime I was hoping to hear some opinions. Its always better to feel not so all alone. My dr had said before that I was already at kinda a high dose for lex (20mgs) and wellbutrin (300xl) so I just feel stuck.

PS- sorry so long, I'm just lookin for somebody to understand

 

Re: HELP mellymeld

Posted by Phillipa on September 9, 2007, at 19:09:27

In reply to HELP, posted by mellymeld on September 9, 2007, at 18:51:26

Scleraderma under control? I also have autoimmune disorders. Do you see a rheumatologist for that illness the methaltrexate did you say? Does it come in pill form now or still Iv? I also have depression/anxiety and have yet to find a med that will allow me some remission. No it's not fun to be alone I can relate to that very well and hope your doc has some answers tomorrow. I'll pray your ad's and other meds and the pain meds haven't pooped out on you. Phillipa

 

Re: HELP

Posted by mellymeld on September 9, 2007, at 19:46:49

In reply to Re: HELP mellymeld, posted by Phillipa on September 9, 2007, at 19:09:27

the methatrexate does come in pill form but it made me sick to my stomach so I give myself a weekly injection. I usually still feel sick but only for 1-2 days then usually things start looking up and I feel better until the next week but this time its continued to linger. I feel very tired, hot, my ears burn, and they hurt on/off, my stomach is upset on/off and I keep getting headaches and my mind feels kinda foggy. I would take a xanex usually when I feel like this but my pharmacy is closed today and I ran out so right now I'm just dealing with it. I just feel extremely sad and sick and more and more I keep wondering if its depression/anxiety or is my body trying to tell me something. My scleroderma was localized in the past but since it came out of remission after the accident it started moving from just my foot/lower leg to my upper thigh now.

 

Re: HELP mellymeld

Posted by Phillipa on September 9, 2007, at 20:49:46

In reply to Re: HELP, posted by mellymeld on September 9, 2007, at 19:46:49

I'm so sorry anyway to get a phone call to your doc? Did know that with autoimmune diseases trauma or any upset can cause a flare up like lupus. Phillipa


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.